# SDR HALA2016041900129

- Difficulty date: April 19, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C ZONE SEAT TRACK FRAME 55 TO FRAME 58 -1959 HAS NUMEROUS AREAS OF CORROSION EVIDENT AS MARKED.  SEAT TRACK C55-58, 1959 CORROSION REMOVED.  RII OF REMOVED CORROSION CARRIED OUT IAW GMM VOL 1, CHAP 5, ASSESSED AS OUT OF LIMITS IAW SRM 53-41-15, REV 89. TRACK SECTION REPLACEMENT REQUIRED.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53476200004, SEAT TRACK, C58-C62, CORROSION REMOVED ASSESSED AND INSPECTED ON NON ROUTINE CARD, TF000544, TRACK.   REPLACEMENT ON THIS CARD HOWEVER, SEAT TRACK SECTION C58-C62, 1959 REPLACED IAW SRM 53-41-15, REV 89 AND DWG F5347704040.  RII OF BOTH NEW COMPLETED INSTALLED TRACKS CARRIED OUT.
